FLUREST 20 TAB

paracetamol 500 mg . Phenylephrine HCL 5 mg . Chlorpheniramine maleate 2 mg .

9.00 EGP

Purchase this product now and earn 9 Points!

FLUREST 20 TAB; paracetamol, phenylephrine, respiratory tract agents .

ACTIVE-INGREDIENT OF FLUREST 20 TAB

paracetamol 500 mg . Phenylephrine HCL 5 mg . Chlorpheniramine maleate 2 mg .

INDICATION OF FLUREST 20 TAB

for the relief of the symptoms of the common cold and influenza such as : fever , muscle ache , nasal congestion , sinus cpongestion , headache and sinus pain , sneezing , itchy and watery eyes .

DOSAGE OF FLUREST 20 TAB

Follow all directions given to you by your pharmacist or doctor carefully . They may differ from the information contained in this leaflet

Ask your pharmacist or doctor for help if you do not understand the instructions on the box .

The recommended dose is : –

for oral administration only . Don’t exceed the stated dose or frequency of dosing. Should not be used withy other products containing paracetamol , decongestants or antihistamines , including cough and cold preparations . Dosage and administration : adults ( including the elderly ) and children aged 12 years and over : take 1 to 2 tablets every 4 to 6 hours as needed . maximum daily dose : eight tablets in 24 hours . maximum duration of continued use without medical advice : 7 days minimum dosing interval : 4 hours . children under 12 years : no recommended for children under the age of 12 years . populations : – children : no recommended for children under the age of 12 years . note : multiple active ingredient cough and cold products containing phenylephrine and / or chlorpheniramine should not be used OTC in children below 6 years of age . – elderly : the elderly are more prone to adverse effects with chlorpheniramine . renal impairment : patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication . the restrictions related to the use of this product in patients with renal impairment are primarily a consequence of the paracetamol and chorpheniramine content of the drug . hepatic impairment : patients who have been diagnosed with liver or kidney impairment must seek medical advice before taking this medication . the restrictions related to the use of thius profduct in patients with renal impairment are primarily a consequence of the paracetamol and chlorpheniramine content of the drug .

OVER-DOSAGE OF FLUREST 20 TAB

Paracetamol :Symptoms and signs: Paracetamol overdose may cause liver failure . Treatment : Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present. Administration of N-acetylcysteine or methionine may be required. iphenylephrine : symptoms and signs : phyenylephrine overdosage is likely to result in effects similar to those listed uder adverse reactions . additional symptoms may include irritability , restlessness , hypertension , and possibly reflux bradycardia . in severe cases confusion , haaucinations , seizures and arrhythmias may occur . however the amount required to produce serious phenylephrine would be greater than required to cause paracetamol – related liver toxicity . treatment should be as clinically appropriate , severe hypertension may need to be treated with an alpha blocking drug such as phentolamine . Chlorphenamine overdose is likely to result in effects similar to those listed under adverse reactions. Additional symptoms may include paradoxical excitation, toxic psychosis, convulsions, aponea, dystonic reactions and cardiovascular collapse including arrhythmias. Treatment: treatment should be supportive and directed towards specific symptoms. Convulsions and marked CNS stimulation should be treated with parenteral diazepam.

CONTRA-INDICATION OF FLUREST 20 TAB

this product is contraindicated in patients: With a previous history of hypersensitivity to paracetamol, phenylephrine , chlorphenamine, antihistamines or any of the product constituents .who are receiving monoamine oxidase inhibitors (MAOIs) , or for two weeks after stopping a MAOI drug .

STORAGE OF FLUREST 20 TAB

store at a temperature not exceeding 30 ° C ,in dry place .
PACK OF FLUREST 20 TAB
Carton box containing two AL/PVC/PVDC colorless strips each inner leaflet .
FLUREST 20 TAB MANUFACTURED BY
GlaxoSmithKline – El-Salam City – Cairo – Egypt.

https://www.drugs.com/search.php?searchterm=Paracetamol&a=1

https://www.gardeniapharmacy.com/category/medicine-2/

Form

Gender

How to use

Reviews

There are no reviews yet.

Show reviews in all languages (1)

Be the first to review “FLUREST 20 TAB”

Your email address will not be published.

Shopping Cart
Don`t copy text!
Scroll to Top